# SDR SWAA2024112651654

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING 2024-651066<[01] REPAIRED STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING IAW EA-24-157-03028 WIP1 AND EA-24-157-03028 SUMMARY; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPAIRED STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING IAW EA-24-157-03028 WIP1 AND EA-24-157-03028 SUMMARY. VERIFIED
